# SDR AWXA200501421

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 21,163 hours, 12,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HEARING LOUD HUMMING/GRINDING NOISES DURING TAKEOFF AND CLIMB.  CREW DIVERTED INTO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOISE COMING FROM THE RT PACK TURBO FAN.  THE RT PACK WAS PLACED ON MEL. MEL WAS CLEARED, MAINTENANCE REMOVED AND REPALCED THE R/H PACK, TURBO FAN IAW AMERICA WEST AIRLINES TASK CARD R2C21002.  OPERTATIONAL CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE. UNIT HAD IMPELLER, HOSING AND INLET DAMAGE. ALSO SHOWED SIGNS OF RUBBING ON HOUSING AND FOUND DAMAGE DUE TO POSSIBLE BEARING FAILURE.  THE UNIT WAS OVERHAULED PER HONEYWELL CMM 21-20-38 REV.4
